# SDR DALA2022112207513

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 75-80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 CORROSION FLOOR BEAM -Y450 LOCATED FR75A TO FR80 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y450 LOCATED BTW FR75 TO FR80 IN AFT GALLEY AREA AS PER SRM A330 51-42-11, A330 SRM 51-72-11 AND DWGF53478040 RII INSPECTION COMPLETE. (2506939)
